# SDR AU960429

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Condition: Seized
- Location: Turbine Eng. Red
- Component: 310820701
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K, E

## Discrepancy

(AUS) LH ENGINE WAS SHUT DOWN AND FEATHERED FOR TRAINING PURPOSES - THE FEATHERED ENGINE CONTINUED TO ROTATE AT APPROXIMATELY 100RPM - INVESTIGATION FOUND THE MAIN OIL FILTER HEAVILY CONTAMINATED WITH METAL - CAUSED BY PLANET GEAR (PNO 3108207-01) BEARING AND STEEL SLEEVE SEIZING
